Share Facebook


07-09-2015, 04:49 PM   #1
Crohns11
 
Join Date: Feb 2013
Location: United Kingdom

My Support Groups:
Mood swings

On 150mg azathioprine for 2 years now, for crohns, 3 weeks started having really bad mood swings. Anyone else had this problem? Think I need to go Drs


07-21-2015, 09:46 PM   #2
tots
Senior Member
 
tots's Avatar
 
Join Date: Feb 2012
Location: Austin, Texas

My Support Groups:
I have not used that drug, I can say I go through mood swings. I think it's normal when you have a chronic illness.

I hope feel better soon


Lauren
__________________


Diagnosed= 1992 and again Feb 2012 Confirmed with
CT enterography May 2015 !!


Waiting for the ok from my Ins company to restart Remicade. Will also start Imuron to get into remission!
I know it's out there somewhere and I WILL find it!


:


Ok, my family Dr told me to cut down on the stress- a husband, 3 kids, and 3 dogs!
07-22-2015, 02:53 AM   #3
Crohns11
 
Join Date: Feb 2013
Location: United Kingdom

My Support Groups:
Thank you Lauren, I just feel like I'm going mad(crazy) x


07-22-2015, 03:04 AM   #4
n00b
Senior Member
 
Join Date: Oct 2011
Location: Suffolk, United Kingdom

My Support Groups:
The fact you think you might be going crazy is proof enough your not!
Reply

Thread Tools


All times are GMT -5. The time now is 10:30 AM.
Copyright 2006-2017 Crohnsforum.com